# SDR UALA2010082603154

- Difficulty date: August 25, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 79,547 hours, 9,040 cycles
- Engine: Pwa PW4056
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 40885
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE CHECKED SYS AND FOUND FUEL GOING INTO 2R AND 2M WITH ALL VALVES CLOSED, SUSPECT FUEL GOING INTO 2R AND UNWANTED FUEL TRANSFERRING INTO 2M.   REPLACED NR 2 RESERVE FUELING VALVE. OP CHECKED NR 2 RESERVE TANK STILL TAKING FUEL. REMOVED FUEL PANEL 545BB FOR ACCESS LT WING.  FOUND #2 RES AND #2 MAIN OTBD FUELING VALVES BAD. CAUSING TANKS TO OVER FILL.NO NEED TO V TO ENTIRE AIRCRAFT NO PAST HISTORY OF THAT SYS FAILING. DID ACP VTO CK ON NR 2 MAIN AND 2 & 3 RES. SYS WORKS NORMAL AND PRESS CHK OF FUELING MANIFOLD. NO UNWANTED FUELING NOTED.
